JENSEN’S INEQUALITY FOR GG-CONVEX FUNCTIONS
Message:
Abstract:

In this paper, we obtain Jensen’s inequality for GG-convex functions. Also, we get inequalities alike to Hermite-Hadamard inequality for GG-convex functions. Some examples are given.

Article Type:
Research/Original Article
Language:
English
Published:
International Journal Of Nonlinear Analysis And Applications, Volume:10 Issue:1, 2019
Pages:
1 - 7
magiran.com/p2070658  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!